Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Devinatz–Hopkins theorem via algebraic geometry

Rok Gregoric

Algebraic & Geometric Topology 23 (2023) 3015–3042
Abstract

We show how a continuous action of the Morava stabilizer group 𝔾n on the Lubin–Tate spectrum En, satisfying the conclusion Enh𝔾n LK(n)S of the Devinatz–Hopkins theorem, may be obtained by monodromy on the stack of oriented deformations of formal groups in the context of formal spectral algebraic geometry.

Keywords
chromatic, spectral algebraic geometry, Morava stabilizer, Lubin–Tate
Mathematical Subject Classification
Primary: 14A30, 14D15, 55P43, 55T15
References
Publication
Received: 25 March 2021
Revised: 23 January 2022
Accepted: 23 May 2022
Published: 26 September 2023
Authors
Rok Gregoric
Department of Mathematics
The University of Texas at Austin
Austin, TX
United States

Open Access made possible by participating institutions via Subscribe to Open.